# SDR 04FDEA01117

- Difficulty date: April 30, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: S49319171018
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE I/B AREA, ONE FASTENER HEAD FOUND SHEARED OFF.  LT WING LOWER SURFACE I/B AREA, ONE FASTENER REMOVED AND REPLACED AS PER SRM 51-31-01 VOL 2.
